教育背景

2012年    加州大学洛杉矶分校(UCLA) 博士

工作经历

2019  至今    教授                     清华大学丘成桐数学科学中心

2016-2018    研究员                 中国科学院数学所

2015-2016    副研究员              中国科学院数学所

2012-2015    Boas助理教授       美国西北大学

荣誉与奖励


发表论文

1. Xiaokui Yang (Joint with D. Li, W.-H. Ou), On projective varieties with strictly nef tangent bundles

To appear in  J. Math. Pures Appl.  (arXiv)

2. Xiaokui Yang (Joint with X.-Y. Su), Global generation and very ampleness for adjoint linear series.                                              

To appear in Comm. Anal. Geom.  (arXiv)

3. Xiaokui Yang (Joint with J. Wang), RC-positivity and rigidity of harmonic maps into Riemannian manifolds.

To appear in Sci. China Math.  (arXiv). Dedicated to Professor Yang Lo on the occasion of his 80th birthday.

4. Xiaokui Yang (Joint with F.-Y. Zheng), On real bisectional curvature for Hermitian manifolds..

To appear in Tran. Amer. Math. Soc.  (arXiv

5. Xiaokui Yang, A partial converse to the Andreotti-Grauert theorem.   Compositio Math.  155  (2019)  no. 1, 89-99. (arXiv)

6. Xiaokui Yang, Scalar curvature on compact complex manifolds. 

Tran. Amer. Math. Soc.  371 (2019), no. 3, 2073-2087. (arXiv)

7. Xiaokui Yang, RC positivity, rational connectedness and Yau's conjecture.

Camb. J. Math.  6 (2018), 183-212.  (arXiv)

8. Xiaokui Yang (Joint with V. Tosatti and B. Weinkove), The Kahler-Ricci flow, Ricci-flat metrics and collapsing limits.

Amer. J. Math. 140 (2018), no.3, 653-698. (arXiv)

9. Xiaokui Yang(Joint with B.-L. Chen), Compact Kahler manifolds homotopic to negatively curved Riemannian manifolds.

Math. Ann. 370 (2018), 1477-1489. (arXiv)

10. Xiaokui Yang (Joint with K.-F. Liu),  Minimal complex surfaces with Levi-Civita Ricci-flat metrics.

Acta Math. Sinica. 34(2018), 1195-1207. (arXiv)  In Memory of Professor Lu Qi-Keng

11. Xiaokui Yang (Joint with K.-F. Liu, X.-F. Sun and S.-T. Yau), Curvature of moduli space of curves and applications.

Asian J. Math. 21(2017), 841-854. (arXiv)

12. Xiaokui Yang (Joint with V. Tosatti), An extension of a theorem of Wu-Yau.

J. Differential Geom. 107 (2017), no.3, 573-579. (arXiv)

13. Xiaokui Yang, Big vector bundles and compact complex manifolds with semi-positive tangent bundle.

Math. Ann. 267(2017), no.1, 251-282. (arXiv)

14. Xiaokui Yang(Joint with K.-F. Liu), Ricci curvatures on Hermitian manifolds.

Tran. Amer. Math. Soc.  369 (2017), 5157-5196 . (arXiv)

15. Xiaokui Yang, The Chern-Ricci flow and holomorphic bisectional curvature.

 Sci. China Math. 59 (2016), no. 11, 2199-2204.  (arXiv)

16. Xiaokui Yang, Hermitian manifolds with semi-positive holomorphic sectional curvature.

Math. Res. Lett. 23 (2016), no.3, 939-952. (arXiv)

17. Xiaokui Yang (Joint with V. Tosatti, Y. Wang and B. Weinkove), C^{2,α} estimates for nonlinear elliptic equations in complex and almost complex geometry.

Calc. Var. Partial Differential Equations. 54 (2015), no.1, 431-453. (arXiv)

18. Xiaokui Yang (Joint with K.-F. Liu), Effective vanishing theorems for ample and globally generated vector bundles.

Comm. Anal. Geom. 23 (2015), no.4, 797-818. (arXiv)

19. Xiaokui Yang (Joint with V. Tosatti and B. Weinkove), Collapsing of the Chern-Ricci flow on elliptic surfaces.、

Math. Ann. 362 (2015), no.3, 1223-1271. (arXiv)

20. Xiaokui Yang (Joint with K.-F. Liu and S. Rao), Quasi-isometry and deformations of Calabi-Yau manifolds. 

Invent. Math. 199 (2015), no. 2, 423-453. (arXiv)

21. Xiaokui Yang (Joint with K.-F. Liu), Hermitian harmonic maps and non-degenerate curvatures.

Math. Res. Lett. 21 (2014), no.4, 831-862. (arXiv)

22. Xiaokui Yang (Joint with K.-F. Liu), Curvatures of direct image sheaves of vector bundles and applications I.

J. Differential Geom. 98 (2014), 117-145. (arXiv)

23. Xiaokui Yang (Joint with K.-F. Liu and X.-F. Sun), Positivity and vanishing theorems for ample vector bundles. 

J. Algebraic Geom. 22 (2013), 303-331. (arXiv)

24. Xiaokui Yang (Joint with K.-F. Liu), Geometry of Hermitian manifolds.

Internat. J. Math. 23 (2012) 40pp. (arXiv)

25. Xiaokui Yang (Joint with M. Dai), Mappings of bounded distortion between complex manifolds.

Pure Appl. Math. Q. 8 (2012), no. 4, 835-850.

26. Xiaokui Yang (Joint with M.  Dai), Bochner formulas on Hermitian manifolds and applications.

Appl. Math. J. Chinese Univ. Ser. A 24 (2009), no. 4, 462-472.

27. Xiaokui Yang (Joint with K.-F. Liu), Harmonic maps between compact Hermitian manifolds.

Sci. China Ser. A 51 (2008), no. 12, 2149-2160.


预印本

1. Xiaokui Yang, RC-positivity and the generalized energy density I: Rigidity. (arXiv)

2. Xiaokui Yang (Joint with J. Wang), RC-positivity and scalar-flat metrics on ruled surfaces. (arXiv)

3. Xiaokui Yang, RC-positive metrics on rationally connected manifolds. (arXiv)

4. Xiaokui Yang, RC-positivity, vanishing theorems and rigidity of holomorphic maps. (arXiv)

5. Xiaokui Yang (Joint with J. He, K.-F. Liu), Levi-Civita Ricci flat metrics on compact complex manifolds. (arXiv)

6. Xiaokui Yang (Joint with K.-F. Liu, X.-Y. Wan), Logarithmic vanishing theorems for effective q-ample divisors. (arXiv)

7. Xiaokui Yang (Joint with C.-L. Huang, K.-F. Liu, X.-Y. Wan), Logarithmic vanishing theorems on compact Kahler manifolds I. (arXiv

8. Xiaokui Yang, Scalar curvature, Kodaira dimension and A-hat genus. (arXiv)

9. Xiaokui Yang(Joint with B.-L. Chen), On  Euler characteristic and fundamental groups of compact manifolds. (arXiv)

  • 联系我们
  • 北京市海淀区清华大学静斋
    丘成桐数学科学中心100084
  • +86-10-62773561
  • +86-10-6277356
  • ymsc@tsinghua.edu.cn
版权所有© 2018 丘成桐数学科学中心